# SDR R61A201311091133

- Difficulty date: November 9, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Tube
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  PASSENGER CABIN OXYGEN MASKS TUBING DAMAGED AT SEAT POSITIONS 2F, 4A, 12F, 13A, 16A, 18F, 19A.   R & R OXYGEN ASSEMBLIES IAW AMM 35-20-04.
